# SDR SWAA2025042825938

- Difficulty date: April 18, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 75,536 hours, 44,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WHEEL WELL STA.663 BULKHEAD; UPPER O/B BRACKET THAT SUPPORTS UPPER WING PANEL CRACKED.  REMOVED BRACKET PER SRM 51-40-02.   INSTALLED BRACKET IAW SRM 51-40-02.
